MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3389/fpsyt.2017.00150

Медицинская библиотека · Frontiers in psychiatry · 2017

Case of Secondary Tics Associated With Olanzapine in an Adult.

Mills Eric W, Shaffer Lindsay S, Goes Fernando S, Sawa Akira, Nucifora Frederick C

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Atypical antipsychotic medications, such as risperidone, aripiprazole, and olanzapine, have utility in treating motor tics, particularly in Tourette syndrome. In rare cases, atypical antipsychotic medications have been associated with adult-onset motor tics. Such adverse drug reactions have been documented in response to quetiapine, aripiprazole, and amisulpride. Here, we report, to our knowledge, the first case of adult-onset motor tics related to olanzapine administration.

Для цитирования: Mills Eric W, Shaffer Lindsay S, Goes Fernando S, Sawa Akira, Nucifora Frederick C. Case of Secondary Tics Associated With Olanzapine in an Adult.. Frontiers in psychiatry. 2017. DOI: 10.3389/fpsyt.2017.00150.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.